On periodic ∞-generalized Fibonacci sequences

B. Bernoussi, W. Motta, M. Rachidi, O. Saeki

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)361-367
Number of pages7
JournalFibonacci Quarterly
Issue number4
Publication statusPublished - Nov 2004

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this

Bernoussi, B., Motta, W., Rachidi, M., & Saeki, O. (2004). On periodic ∞-generalized Fibonacci sequences. Fibonacci Quarterly, 42(4), 361-367.